MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Model Number TYY-NNNNLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthralgia (2355); Implant Pain (4561)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient has a long history of tmj pain and dysfunction.The surgeon previously performed exploratory surgery and removed synovial entrapment (mfr.#2031049-2020-00004).However, the patient's pain persisted.The surgeon elected to remove the left tmj implants, and reported that the devices did not exhibit any hardware failure.Multiple mdr's were submitted for this event ( reference 201349-2020-00093).
 
Event or Problem Description
The patient's left tmj devices were removed due to pain.

Brand Name
PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Common Device Name
LEFT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key10833752
Report Number2031049-2020-00092
Device Sequence Number19589227
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLF0
UDI-Public+B004TYYNNNNLF0/$$3201101W48084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2020
Device Model NumberTYY-NNNNLF
Device Catalogue NumberTYY-NNNNLF
Device Lot NumberW48084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR